Table of Contents
ISRN Algebra
Volume 2012, Article ID 170697, 26 pages
Review Article

Growth for Algebras Satisfying Polynomial Identities

Mathematics Department, The Weizmann Institute, 76100 Rehovot, Israel

Received 6 September 2012; Accepted 25 September 2012

Academic Editors: E. Aljadeff and F. Marko

Copyright © 2012 Amitai Regev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amitai Regev, “Growth for Algebras Satisfying Polynomial Identities,” ISRN Algebra, vol. 2012, Article ID 170697, 26 pages, 2012.